The bi-axial theory of a congruence of lines
Czechoslovak Mathematical Journal (1965)
- Volume: 15, Issue: 1, page 64-73
- ISSN: 0011-4642
Access Full Article
topHow to cite
topStanilov, Grozó. "Биаксиальная теория конгруэнции прямых." Czechoslovak Mathematical Journal 15.1 (1965): 64-73. <http://eudml.org/doc/12250>.
@article{Stanilov1965,
author = {Stanilov, Grozó},
journal = {Czechoslovak Mathematical Journal},
keywords = {differential geometry of special Lie groups},
language = {rus},
number = {1},
pages = {64-73},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Биаксиальная теория конгруэнции прямых},
url = {http://eudml.org/doc/12250},
volume = {15},
year = {1965},
}
TY - JOUR
AU - Stanilov, Grozó
TI - Биаксиальная теория конгруэнции прямых
JO - Czechoslovak Mathematical Journal
PY - 1965
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 15
IS - 1
SP - 64
EP - 73
LA - rus
KW - differential geometry of special Lie groups
UR - http://eudml.org/doc/12250
ER -
References
top- С. П. Фиников, Метод внешних форм Картана, Москва-Ленинград, 1948. (1948) Zbl1154.94303
- Б. Пеmканчии, Хиперболични роеве прави в двуосната геометрия, Год. на Соф. унив., 48, I, 1, 1953-54. (1953) Zbl1116.62304
- С. П. Фиников, Теория пар конгруэнции, Москва, 1956. (1956) Zbl0995.90522
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.